# SDR DALA2025103107994

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 27,562 hours, 10,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF HAS SUSPECTED OXIDATION.   FABRICATED NEW AFT CARGO FLOOR PANEL AND APPLIED TREAT AND PRIME IAW B737- 900 SRM 53-00-53, 51-40-05-0G, 51-20-07-0G. (LP 1280378)
